Alert archive / Oklahoma / Tornado Warnings in 2024
Tornado Warning 32, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Apr 28, 2024, 1:02 AM CDT for 4 counties in Oklahoma. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2024, 1:02 AM CDT (06:02 UTC)
- Expired
- Apr 28, 2024, 1:45 AM CDT
- In force
- 43 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Haskell County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK
The radar
The Tulsa radar (KINX), 99 km from the middle of the area, began a volume at 06:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 7:50 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.0 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2161 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 788 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 401 m²/s²
- 0-3 km storm-relative helicity
- 456 m²/s²
- Significant tornado parameter
- 6.0
- Supercell composite
- 20.0
The text
As transmitted.
248
WFUS54 KTSA 280602
TORTSA
OKC061-091-101-121-280645-
/O.NEW.KTSA.TO.W.0032.240428T0602Z-240428T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
102 AM CDT Sun Apr 28 2024
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
West central Haskell County in southeastern Oklahoma...
Southeastern McIntosh County in southeastern Oklahoma...
Northeastern Pittsburg County in southeastern Oklahoma...
Southeastern Muskogee County in east central Oklahoma...
* Until 145 AM CDT.
* At 102 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Eufaula, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Eufaula... Stigler...
Warner... Porum...
Whitefield... Briartown...
Enterprise...
This includes Interstate 40 in Oklahoma between mile markers 271 and
279.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3534 9565 3553 9527 3526 9513 3522 9542
3519 9546 3520 9558 3524 9563
TIME...MOT...LOC 0602Z 254DEG 30KT 3530 9556
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$2 follow-up statements
522
WWUS54 KTSA 280625
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
125 AM CDT Sun Apr 28 2024
OKC121-280635-
/O.CAN.KTSA.TO.W.0032.000000T0000Z-240428T0645Z/
Pittsburg OK-
125 AM CDT Sun Apr 28 2024
...THE TORNADO WARNING FOR NORTHEASTERN PITTSBURG COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 300 AM CDT for southeastern
and east central Oklahoma. A Tornado Watch also remains in effect
until 700 AM CDT for southeastern Oklahoma.
&&
LAT...LON 3553 9527 3528 9514 3526 9529 3526 9544
3527 9545 3529 9545 3529 9547 3530 9547
3542 9550
TIME...MOT...LOC 0625Z 240DEG 45KT 3537 9537
$$
OKC061-091-101-280645-
/O.CON.KTSA.TO.W.0032.000000T0000Z-240428T0645Z/
Haskell OK-McIntosh OK-Muskogee OK-
125 AM CDT Sun Apr 28 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR WEST
CENTRAL HASKELL...EAST CENTRAL MCINTOSH AND SOUTHEASTERN MUSKOGEE
COUNTIES...
At 125 AM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles west of Porum, moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Warner... Porum...
Briartown...
This includes Interstate 40 in Oklahoma between mile markers 270 and
279.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3553 9527 3528 9514 3526 9529 3526 9544
3527 9545 3529 9545 3529 9547 3530 9547
3542 9550
TIME...MOT...LOC 0625Z 240DEG 45KT 3537 9537
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$975
WWUS54 KTSA 280641
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
141 AM CDT Sun Apr 28 2024
OKC061-091-101-280650-
/O.EXP.KTSA.TO.W.0032.000000T0000Z-240428T0645Z/
Haskell OK-McIntosh OK-Muskogee OK-
141 AM CDT Sun Apr 28 2024
...THE TORNADO WARNING FOR WEST CENTRAL HASKELL...EAST CENTRAL
MCINTOSH AND SOUTHEASTERN MUSKOGEE COUNTIES WILL EXPIRE AT 145 AM
CDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, damaging winds remain likely and a Severe
Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 300 AM CDT for southeastern
and east central Oklahoma. A Tornado Watch also remains in effect
until 700 AM CDT for southeastern Oklahoma.
&&
LAT...LON 3553 9527 3528 9514 3526 9529 3526 9544
3527 9545 3529 9545 3529 9547 3530 9547
3542 9550
TIME...MOT...LOC 0640Z 254DEG 30KT 3541 9522
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Apr 28, 12:31 AM CDT, 31 minutes earlier.
Area forecast discussion, Apr 28, 12:31 AM CDT, 31 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1231 AM CDT Sun Apr 28 2024
...New AVIATION...
.SHORT TERM...
(The rest of tonight)
Issued at 958 PM CDT Sat Apr 27 2024
The forecast generally remains on track. Thus far, severe storms
have been confined to the far northwest part of our forecast
area, but that is about to change. Storms continue to increase in
coverage and intensity to our west, and these storms will move
into eastern Oklahoma within the next hour or so, with an all
hazard severe risk. A large QLCS will eventually evolve and sweep
across the entire forecast area overnight with damaging winds, a
few tornadoes, sporadic hail, and widespread heavy rainfall. Both
flash and river flood flooding will become a major concern heading
into the wee hours of Sunday morning. Have made only minor
changes to pops tonight, with the rest of the forecast on track at
this time.
&&
.LONG TERM...
(Tomorrow through Saturday)
Issued at 211 PM CDT Sat Apr 27 2024
Thunderstorms producing heavy rain and at least a low chance for
severe weather will be ongoing across parts of eastern Oklahoma
and northwest and west central Arkansas, with an expected decrease
in coverage and intensity toward mid morning. Another round of
thunderstorms with severe weather potential is expected to develop
along the cold front/dryline Sunday afternoon and into the
evening, with a lesser but still existent potential for tornadoes
and very large hail. The Flood Watch may need to be extended in
time to account for this activity across eastern parts of the
watch area.
A short break in the active pattern is expected Monday and into
Tuesday, with a period of dry weather for much of those two days.
The dry weather will be short-lived with multiple rounds of
showers and thunderstorms, including some potential for severe
thunderstorms, mid to late week.
&&
.AVIATION...
(06Z TAFS)
Issued at 1231 AM CDT Sun Apr 28 2024
Line of storms will sweep across the TAF sites over the next 6 to
9 hours, with deteriorating conditions expected along with strong
wind gusts. MVFR cigs will persist in the wake of the system thru
the morning with some spotty showers. Another round of storms may
develop during the afternoon and slide across the TAF sites,
especially NW AR where tempo groups will be used.
Lacy
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 77 55 80 58 / 80 10 10 0
FSM 77 61 82 60 / 100 50 10 10
MLC 76 60 82 63 / 90 10 10 10
BVO 77 51 78 55 / 70 10 0 10
FYV 74 57 80 59 / 90 50 10 10
BYV 73 57 78 56 / 100 60 10 10
MKO 74 58 79 59 / 90 10 10 0
MIO 73 54 76 56 / 90 30 10 10
F10 76 58 79 61 / 80 10 10 10
HHW 73 61 80 62 / 90 30 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this afternoon for OKZ049-053>076.
AR...Flood Watch through this afternoon for ARZ001-002-010-011-019-
020-029.
&&
SHORT TERM...05
LONG TERM....22
AVIATION...30Hazardous weather outlook, Apr 27, 5:44 PM CDT, 7 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
544 PM CDT Sat Apr 27 2024
ARZ001-002-010-011-019-020-029-OKZ049-053>076-281000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
544 PM CDT Sat Apr 27 2024
...SEVERE WEATHER LIKELY THIS EVENING AND OVERNIGHT...
...HEAVY RAIN AND FLASH FLOOD THREAT TONIGHT...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Tonight.
TORNADO.
RISK...Elevated.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing
SEVERE THUNDERSTORM.
RISK...Critical.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
AREA AT GREATEST RISK...Eastern Oklahoma.
FLASH FLOOD.
RISK...Elevated.
AREA...Mainly Eastern Oklahoma.
ONSET...This Evening.
HEAVY RAIN.
RISK...Critical.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
AREA AT GREATEST RISK...Eastern Oklahoma.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
DISCUSSION...
Thunderstorms are expected to increase in coverage and intensity
this evening. The threat of severe weather is present across the
entire area, but the greatest threat will be across eastern
Oklahoma. All severe hazards will be possible, including
tornadoes, large hail, and damaging winds. By late this evening,
additional storms to the west will merge with ongoing activity,
and will shift the severe threat towards a heavy rain and flash
flooding threat. The highest flood threat remains across eastern
Oklahoma, but all areas have at least some potential. Total
rainfall in the hardest hit areas may exceed several inches.
Continue to pay special attention to forecast updates considering
the ongoing dual threat of severe weather and flooding rains through
tonight.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Severe Thunderstorm Potential...High Wind Potential...
Heavy Rain Potential.
MONDAY...No Hazards.
TUESDAY...Thunderstorm Potential...High Wind Potential.
WEDNESDAY...Severe Thunderstorm Potential...High Wind Potential...
Heavy Rain Potential.
THURSDAY...Thunderstorm Potential...High Wind Potential...
Heavy Rain Potential.
FRIDAY...Thunderstorm Potential.
EXTENDED DISCUSSION...
Heavy rain will continue into Sunday across northwest Arkansas
before it finally moves east. Additional strong to severe storms
are possible across southeast Oklahoma and northwest Arkansas
Sunday afternoon. Winds will remain breezy with gusts of 30 to 40
miles an hour.
For the rest of the week we will see additional rounds of rain and
thunderstorms, including the threat of severe weather and heavy
rains for mid week.
weather.gov/tulsa contains additional information.In the hours before
Local storm report, Apr 28, 12:23 AM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1223 AM CDT Sun Apr 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM Tstm Wnd Gst Foraker 36.87N 96.57W
04/28/2024 M59 MPH Osage OK Mesonet
1210 AM Tstm Wnd Gst Okmulgee 35.62N 95.96W
04/28/2024 M72 MPH Okmulgee OK Mesonet
&&Local storm report, Apr 28, 12:26 AM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1226 AM CDT Sun Apr 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 PM Tstm Wnd Dmg 4 SE Mason 35.53N 96.30W
04/27/2024 Okfuskee OK Public
wind damage report from mPing...time
estimated by radar as circulation passed
over.
&&
MDLLocal storm report, Apr 28, 12:35 AM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1235 AM CDT Sun Apr 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 AM Tstm Wnd Dmg 2 SE Bixby 35.92N 95.87W
04/28/2024 Tulsa OK Public
2 inch diameter tree limb fell; time
estimated by radar.
&&
MDLLocal storm report, Apr 28, 12:36 AM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1236 AM CDT Sun Apr 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 AM Flash Flood 1 S Okemah 35.42N 96.30W
04/28/2024 Okfuskee OK Public
street flooding reported in Okemah.
&&
MDLLocal storm report, Apr 28, 12:52 AM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1252 AM CDT Sun Apr 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 AM Tstm Wnd Dmg Hulah 36.93N 96.03W
04/28/2024 Osage OK Public
wind damage report from mPing; 1-2 inch tree
limbs snapped; time estimated by radar.
&&
MDLLocal storm report, Apr 28, 1:00 AM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
100 AM CDT Sun Apr 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1259 AM Tornado 2 NE Porter 35.89N 95.50W
04/28/2024 Wagoner OK Official NWS Obs
TDS observed on radar; time estimated by
radar.
&&
MDLThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:27 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 32 min |
| Apr 27, 7:32 PM CDT | Special Weather Statement | TSA | Craig | 28 min |
| Apr 27, 7:39 PM CDT | Tornado Warning | TSA | Osage | 21 min |
| Apr 27, 8:01 PM CDT | Tornado Warning | TSA | Osage | 29 min |
| Apr 27, 10:13 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 62 min |
| Apr 27, 10:36 PM CDT | Tornado Warning | TSA | Creek | 39 min |
| Apr 27, 10:47 PM CDT | Tornado Warning | TSA | Okfuskee | 43 min |
| Apr 27, 10:57 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa | 63 min |
| Apr 27, 11:15 PM CDT | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 45 min |
| Apr 27, 11:16 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 44 min |
| Apr 27, 11:20 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 55 min |
| Apr 27, 11:27 PM CDT | Tornado Warning | TSA | Osage | 26 min |
| Apr 27, 11:29 PM CDT | Tornado Warning | TSA | Osage | 16 min |
| Apr 27, 11:33 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Wagoner, Washington | 57 min |
| Apr 27, 11:45 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 45 min |
| Apr 27, 11:49 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner | 56 min |
| Apr 27, 11:51 PM CDT | Tornado Warning | TSA | Osage | 30 min |
| Apr 27, 11:59 PM CDT | Tornado Warning | TSA | Creek, Okmulgee, Tulsa | 16 min |
| Apr 28, 12:01 AM CDT | Tornado Warning | TSA | McIntosh, Muskogee, Okmulgee | 32 min |
| Apr 28, 12:08 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Osage, Rogers, Washington | 52 min |
| Apr 28, 12:13 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 47 min |
| Apr 28, 12:14 AM CDT | Areal Flood Advisory | TSA | Okfuskee | 3 hr |
| Apr 28, 12:18 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Pittsburg, Wagoner | 57 min |
| Apr 28, 12:21 AM CDT | Tornado Warning | TSA | Muskogee, Okmulgee, Wagoner | 39 min |
| Apr 28, 12:39 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 66 min |
| Apr 28, 12:41 AM CDT | Areal Flood Advisory | TSA | Rogers, Tulsa, Wagoner | 3 hr |
| Apr 28, 12:43 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 62 min |
| Apr 28, 12:47 AM CDT | Tornado Warning | TSA | Cherokee, Mayes, Wagoner | 43 min |
| Apr 28, 12:57 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 63 min |
| Apr 28, 1:11 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, McIntosh, Muskogee, Sequoyah and 1 more | 64 min |
| Apr 28, 1:15 AM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 45 min |
| Apr 28, 1:32 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 43 min |
| Apr 28, 1:41 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 3 hr |
| Apr 28, 1:43 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 32 min |
| Apr 28, 1:45 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Pittsburg | 60 min |
| Apr 28, 1:51 AM CDT | River Flood Warning | TSA | Nowata | 32 hr |
| Apr 28, 1:51 AM CDT | Tornado Warning | TSA | Delaware | 39 min |
| Apr 28, 1:54 AM CDT | Areal Flood Advisory | TSA | Muskogee | 3 hr |
| Apr 28, 2:12 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 63 min |
| Apr 28, 2:13 AM CDT | Areal Flood Advisory | TSA | McIntosh, Pittsburg | 3 hr |
| Apr 28, 2:40 AM CDT | Special Weather Statement | TSA | Latimer | 65 min |
| Apr 28, 2:48 AM CDT | Areal Flood Advisory | TSA | Cherokee, Muskogee | 3 hr |
| Apr 28, 3:02 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 43 min |
| Apr 28, 3:04 AM CDT | Special Weather Statement | TSA | Sequoyah | 56 min |
| Apr 28, 3:05 AM CDT | Special Weather Statement | TSA | Latimer | 55 min |
| Apr 28, 3:15 AM CDT | Special Weather Statement | TSA | Pushmataha | 45 min |
| Apr 28, 3:34 AM CDT | Special Weather Statement | TSA | Latimer | 41 min |
| Apr 28, 3:47 AM CDT | Special Weather Statement | TSA | Pushmataha | 28 min |
| Apr 28, 4:11 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 49 min |
| Apr 28, 4:32 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 3 hr |
| Apr 28, 4:46 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, LeFlore, Sequoyah | 3 hr |
| Apr 28, 4:52 AM CDT | Special Weather Statement | TSA | LeFlore | 53 min |
| Apr 28, 8:37 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 28 hr |
| Apr 28, 9:43 AM CDT | River Flood Warning | TSA | LeFlore | 17 hr |
| Apr 28, 9:43 AM CDT | River Flood Advisory | TSA | Sequoyah | 30 hr |
| Apr 28, 4:18 PM CDT | Special Weather Statement | TSA | Pittsburg | 27 min |
| Apr 28, 4:31 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 44 min |
| Apr 28, 5:04 PM CDT | Special Weather Statement | TSA | Tulsa | 41 min |
| Apr 28, 5:13 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 47 min |
| Apr 28, 5:14 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 46 min |
| Apr 28, 5:24 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 40 min |
| Apr 28, 5:25 PM CDT | Tornado Warning | TSA | Haskell, McIntosh, Pittsburg | 50 min |
| Apr 28, 5:32 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 43 min |
| Apr 28, 5:35 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Muskogee, Wagoner | 40 min |
| Apr 28, 5:44 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pushmataha | 46 min |
| Apr 28, 5:50 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Tulsa, Washington | 40 min |
| Apr 28, 5:54 PM CDT | Areal Flood Advisory | TSA | Cherokee, Delaware, Mayes, Wagoner | 3 hr |
| Apr 28, 5:58 PM CDT | Tornado Warning | TSA | Cherokee, Mayes, Wagoner | 47 min |
| Apr 28, 6:00 PM CDT | Special Weather Statement | TSA | Rogers | 30 min |
| Apr 28, 6:07 PM CDT | Special Weather Statement | TSA | Wagoner | 38 min |
| Apr 28, 6:10 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 50 min |
| Apr 28, 6:12 PM CDT | Flash Flood Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 4 hr |
| Apr 28, 6:12 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 48 min |
| Apr 28, 6:13 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Sequoyah | 21 min |
| Apr 28, 6:22 PM CDT | Tornado Warning | TSA | Haskell, McIntosh, Pittsburg | 38 min |
| Apr 28, 6:28 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 47 min |
| Apr 28, 6:39 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 23 min |
| Apr 28, 6:43 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Rogers, Wagoner | 47 min |
| Apr 28, 6:58 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 24 min |
Nearby
Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.